Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 89, NWS Austin/San Antonio, TX

October 16, 2018Kendall County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 16, 2018, 7:18 AM CDT for Kendall County, Texas. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Oct 16, 2018, 7:18 AM CDT (12:18 UTC)
Expired
Oct 17, 2018, 9:07 AM CDT
In force
26 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Major

County Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Comfort (COMT2). The gauge peaked at 25.29 ft at Oct 16, 2018, 1:00 PM CDT.

actionminormoderate102010/1610/1710/18
Action stage
10 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08167000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

412 
WGUS44 KEWX 161218
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
718 AM CDT Tue Oct 16 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC259-170617-
/O.NEW.KEWX.FL.W.0089.181016T1218Z-181017T0946Z/
/COMT2.3.ER.181016T1204Z.181016T1400Z.181016T2146Z.NO/
718 AM CDT Tue Oct 16 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River At Comfort.
* until late tonight...or until the warning is cancelled.
* At  6:45 AM Tuesday the stage was 18.8 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to rise to near
  30.3 feet by late this morning.The river will fall below flood stage by late 
  this afternoon.
* Impact...At 31.0 feet...Numerous homes flood above Center Point to near 
  Comfort. Most roads and bridges near the river flood. Flow approaches homes in
  the western part of Comfort and additional runoff down Cypress Creek floods 
  them. Major lowland flooding cuts livestock off in the flood plain, 
  potentially drowning them.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Comfort            10   21   18.8   Tue  7 AM  13.9   9.3   8.1   7.4   6.7


&&

LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
      2983 9839 2988 9864             

$$
4 follow-up statements
000 
WGUS84 KEWX 161329
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
829 AM CDT Tue Oct 16 2018

...The flood warning continues for the following rivers in Texas...

  Guadalupe River at Hunt Affecting Kerr County
  Guadalupe River At Kerrville Affecting Kerr County
  Guadalupe River At Comfort Affecting Kendall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC265-170728-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T1800Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181018T0600Z.NO/
829 AM CDT Tue Oct 16 2018

 The flood warning continues for
  the Guadalupe River at Hunt.
* At  8:15 AM Tuesday the stage was 18.4 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by early 
  Thursday morning.
* Impact...At 22.0 feet...Major flooding of low areas of recreation camps along 
  the North and South Forks washes canoes and gear downstream from docks and low
  areas. Roads near the river, including along Highway 39, are extremely 
  dangerous for auto traffic and travel is highly discouraged. Autos in low 
  areas of Camp Waldemar are swept downstream. Flow is near the USGS 1:10 year 
  flood level.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hunt               10   10   18.4   Tue  8 AM  11.3   9.8   9.2   8.8   8.5


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

TXC265-170728-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181017T1915Z/
/KRRT2.2.ER.181016T0635Z.181016T1600Z.181017T0715Z.NO/
829 AM CDT Tue Oct 16 2018

 The flood warning continues for
  the Guadalupe River At Kerrville.
* At  7:45 AM Tuesday the stage was 13.9 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by late this 
  morning. The river will fall below flood stage after midnight tomorrow.
* Impact...At 17.0 feet...Flow reaches the first floor of a resort and 
  restuarant upstream left bank. Near the USGS 1:10 year flood.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Kerrville           7    9   13.9   Tue  8 AM   7.4   4.1   3.0   2.4   2.1


&&

LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
      2993 9891 2991 9906             

$$

TXC259-170728-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-181017T1300Z/
/COMT2.3.ER.181016T1257Z.181016T1700Z.181017T0100Z.NO/
829 AM CDT Tue Oct 16 2018

 The flood warning continues for
  the Guadalupe River At Comfort.
* At  7:45 AM Tuesday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by this morning and continue to rise to near
  28.2 feet by this afternoon. The river will fall below flood stage by this 
  evening.
* Impact...At 31.0 feet...Numerous homes flood above Center Point to near 
  Comfort. Most roads and bridges near the river flood. Flow approaches homes in
  the western part of Comfort and additional runoff down Cypress Creek floods 
  them. Major lowland flooding cuts livestock off in the flood plain, 
  potentially drowning them.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Comfort            10   21   20.2   Tue  8 AM  15.7  10.0   7.5   5.5   4.9


&&

LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
      2983 9839 2988 9864             

$$
501 
WGUS84 KEWX 161940
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
240 PM CDT Tue Oct 16 2018

...The flood warning continues for the following rivers in Texas...

  Guadalupe River at Hunt Affecting Kerr County
  Guadalupe River At Kerrville Affecting Kerr County
  Guadalupe River At Comfort Affecting Kendall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC265-171339-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T1200Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181018T0000Z.NO/
240 PM CDT Tue Oct 16 2018

 The flood warning continues for
  the Guadalupe River at Hunt.
* At  2:15 PM Tuesday the stage was 14.8 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by Wednesday 
  evening.
* Impact...At 15.0 feet...Moderate lowland flooding puts a few feet of water 
  over the Highway 39 bridge near Hunt. Numerous secondary roads and bridges are
  flooded and very dangerous.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hunt               10   10   14.8   Tue 02 PM  10.9   9.5   9.0   8.8   8.8


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

TXC265-171339-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181017T2120Z/
/KRRT2.3.ER.181016T0635Z.181016T1400Z.181017T0920Z.NO/
240 PM CDT Tue Oct 16 2018

 The flood warning continues for
  the Guadalupe River At Kerrville.
* At  1:00 PM Tuesday the stage was 12.1 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and the river will fall below flood stage
  wednesday morning.
* Impact...At 13.0 feet...Flow is over the left bank. Secondary and primary 
  roads and bridges are flooded. The swimming pool and tennis court in a 
  resort and restuarant upstream left bank flood. Flood is near the USGS
  1:5 year flood level. 

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Kerrville           7    9   12.1   Tue 01 PM   8.0   4.1   3.0   2.7   2.6


&&

LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
      2993 9891 2991 9906             

$$

TXC259-171339-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-181017T1430Z/
/COMT2.1.ER.181016T1316Z.181016T1745Z.181017T0230Z.NO/
240 PM CDT Tue Oct 16 2018

 The flood warning continues for
  the Guadalupe River At Comfort.
* At  1:45 PM Tuesday the stage was 25.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 28.0 feet...Major flooding reaches the lowest residences above 
  Center Point to near Comfort. Numerous secondary and primary roads are flooded
  making low bridges and crossings extremely dangerous. Water approaches a 
  mobile home park in Center Point. As the Guadalupe River backs up Cypress 
  Creek in the west part of Comfort, additional flow in Cypress creek floods 
  homes.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Comfort            10   21   25.0   Tue 02 PM  16.3  10.0   7.7   5.8   4.8


&&

LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
      2983 9839 2988 9864             

$$
105 
WGUS84 KEWX 170127
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
827 PM CDT Tue Oct 16 2018

...The flood warning continues for the following rivers in Texas...
  Guadalupe River at Hunt Affecting Kerr County
  Guadalupe River At Kerrville Affecting Kerr County
  Guadalupe River At Comfort Affecting Kendall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC265-171927-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T0100Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181017T1300Z.NO/
827 PM CDT Tue Oct 16 2018

 The flood warning continues for
  the Guadalupe River at Hunt.
* At  8:00 PM Tuesday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 12.0 feet...Moderate lowland flooding reaches the Highway 39 
  bridge floor two miles east of Hunt preventing easy travel to western parts of
  the county. Areas of the headwaters are isolated temporarily as low water 
  crossings flood.

&& 

Below are the latest river stages and forecasts:

                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hunt               10   10   11.6   Tue 08 PM  10.1   9.0   8.9   8.8   8.8

&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

TXC265-171927-
/O.CON.KEWX.FL.W.0084.000000T0000Z-181017T2120Z/
/KRRT2.3.ER.181016T0635Z.181016T2245Z.181017T0920Z.NR/
827 PM CDT Tue Oct 16 2018

The flood warning continues for
  the Guadalupe River At Kerrville.
* At  7:45 PM Tuesday the stage was missing, but estimated to be near 12 feet based 
  on nearby guage reports.
* Flood stage is 9.0 feet.
* Record flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue a gradual fall to below flood stage by early 
  tomorrow.
* Impact...At 12.0 feet...flow is over the left bank. Secondary and primary roads and 
  bridges are flooded. The swimming pool and tennis court in a resort and restuarant 
  upstream left bank flood. Flow is near the USGS 1:5 year flood level.

&& 

Below are the latest river stages and forecasts:

                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Kerrville           7    9     M    Tue 08 PM   8.0   3.2   2.8   2.7   2.6

&&

LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
      2993 9891 2991 9906             

$$

TXC259-171407-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-181017T1407Z/
/COMT2.1.ER.181016T1316Z.181016T1745Z.181017T0207Z.NO/
827 PM CDT Tue Oct 16 2018

 The flood warning continues for
  the Guadalupe River At Comfort.
* At  7:45 PM Tuesday the stage was 19.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Impact...At 21.0 feet...Minor lowland flooding covers low areas of the flood 
  plain flooding lowest roads and bridges. Motorists should enter crossings over
  the Guadalupe River with care.

&& 

Below are the latest river stages and forecasts:

                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Comfort            10   21   19.2   Tue 08 PM  14.3   9.0   7.3   6.4   5.8

&&

LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
      2983 9839 2988 9864             

$$
492 
WGUS84 KEWX 171408
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
908 AM CDT Wed Oct 17 2018

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River at Hunt Affecting Kerr County

...The flood warning has expired for the following rivers in Texas...

  Guadalupe River  Comfort Affecting Kendall County

...The flood warning continues for the following rivers in Texas...

  Guadalupe River At Kerrville Affecting Kerr County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC265-171438-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-181018T0100Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181017T1318Z.NO/
908 AM CDT Wed Oct 17 2018

The flood warning is cancelled for
  the Guadalupe River at Hunt.
* At  8:45 AM Wednesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 9.1 feet by Thursday morning.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Hunt               10   10    9.9   Wed 09 AM   9.1   8.9   8.8   8.8   8.7


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

TXC265-180809-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181018T0920Z/
/KRRT2.3.ER.181016T0635Z.181016T2245Z.181017T2120Z.NR/
908 AM CDT Wed Oct 17 2018

 The flood warning continues for
  the Guadalupe River At Kerrville.
* At  8:45 AM Wednesday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 9.0 feet...Flow is over the right bank with no significant damage.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Kerrville           7    9    9.8   Wed 09 AM   6.3   5.0   3.7   2.6   2.5


&&

LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
      2993 9891 2991 9906             

$$

TXC259-171438-
/O.EXP.KEWX.FL.W.0089.000000T0000Z-181017T1407Z/
/COMT2.1.ER.181016T1316Z.181016T1745Z.000000T0000Z.NO/
908 AM CDT Wed Oct 17 2018

The flood warning has expired for
  the Guadalupe River At Comfort.
* At  8:45 AM Wednesday the stage was 10.6 feet.
* Flood stage is 21.0 feet.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Comfort            10   21   10.6   Wed 09 AM   5.4   4.8   4.6   4.5   4.4


&&

LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
      2983 9839 2988 9864             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 16, 6:55 AM CDT, 23 minutes earlier.

Area forecast discussion, Oct 16, 6:55 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
655 AM CDT Tue Oct 16 2018

.UPDATE...
See below for the 12z aviation discussion...

&&

.AVIATION...
Primary focus for showers through the TAF period will likely be
across the Texas Hill Country, and should mostly avoid the terminals.
However, have kept VCSH at all sites for the entire period. MVFR
CIGs should perist through the period, with north/northwesterly
winds between 10 and 15 knots.

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT Tue Oct 16 2018/

SHORT TERM (Today through Wednesday)...
Upper level low centered over Arizona/Sonora state of Mexico with
the right entrance region of an upper level jet overhead. An 850 MB
boundary is across the Edwards Plateau and Hill Country into Central
Texas. Showers continued across much of South Central Texas early
this morning along with an occasional thunderstorm. Isentropic lift
will maintain the widespread showers especially this morning, then
the lift will decrease a little. Due to earlier heavy rains and
ongoing moderate rains, rivers and streams in the Llano, Pedernales,
Guadalupe, and Nueces watersheds are in flood, some in major flood
with numerous river flood warnings in effect. Rain gauges show a few
spots with 8 to 10 inch totals since Sunday in the Hill Country. As a
result, even ongoing moderate rains will aggravate the flooding and
have maintained Flash Flood Watch through this evening. Additional
rainfall of 1 to 3 inches with isolated spots of 3 to 5 inches can be
expected. The above features remain generally where they currently
are tonight into Wednesday and combined with weak warm advection
allow for scattered showers. A bit stronger lift across the Edwards
Plateau and parts of the Rio Grande and western Hill Country should
make for greater coverage and rainfall intensity out there. It is
possible that the Flash Flood Watch may be extended in time for those
areas. An occasional thunderstorm is possible due to weak elevated
instability. Well below normal temperatures are expected, although
will warm slightly as rain brings down warmer mid level air to the
surface.

LONG TERM (Wednesday Night through Monday)...
A mid level disturbance brings a slug of deeper moisture Wednesday
night through Friday. Showers will increase in coverage with more
rounds of heavier rains. This may lead to a renewed flash flood
threat along with additional river flooding or delayed falling of
river levels. Weak ridging at the surface and aloft builds over our
area this coming weekend. However, enough lift and moisture depth
exists for isolated to scattered showers. Rain chances increase by
the middle of next week as an upper level disturbance approaches our
area. Some models even bring the remnant moisture from a possible
eastern Pacific Tropical system across our area. Though temperatures
warm through the period, they remain well below normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              47  47  55  49  58 /  80  40  40  60  70
Austin Bergstrom Intl Airport  47  48  55  51  58 /  80  40  40  60  70
New Braunfels Muni Airport     49  47  56  51  58 /  70  40  40  70  70
Burnet Muni Airport            44  44  53  47  57 /  90  60  50  40  70
Del Rio Intl Airport           48  46  55  49  57 /  80  70  70  60  60
Georgetown Muni Airport        46  46  54  49  57 /  90  50  40  40  70
Hondo Muni Airport             50  48  57  51  57 /  70  40  40  70  80
San Marcos Muni Airport        48  48  56  51  58 /  80  40  40  70  70
La Grange - Fayette Regional   51  50  58  53  62 /  60  40  40  60  60
San Antonio Intl Airport       49  48  56  51  57 /  70  40  40  70  80
Stinson Muni Airport           52  49  57  52  58 /  70  40  40  70  80

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for Bandera-Blanco-Burnet-
Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Maverick-Medina-Real-
Uvalde-Val Verde-Zavala.

&&

Aviation...BMW
Short-Term/Long-Term...04
Hazardous weather outlook, Oct 16, 4:30 AM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
430 AM CDT Tue Oct 16 2018

TXZ171>173-183>194-202>209-217>225-228-170930-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
430 AM CDT Tue Oct 16 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Locally heavy rainfall is possible today. A Flash Flood Watch
remains in effect through 7 pm Tuesday evening for areas west of
Interstate 35. An additional 1 to 3 inches of rain is possible
with isolated areas receiving 3 to 5 inches across the Flash Flood
Watch area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Locally heavy rainfall will be possible again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Oct 16, 4:13 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
413 AM CDT TUE OCT 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLASH FLOOD      3 S LLANO               30.71N 98.68W
10/16/2018                   LLANO              TX   EMERGENCY MNGR

            MULTIPLE ROADS CLOSED DUE TO FLOODING.

&&

BMW
Local storm report, Oct 16, 4:16 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
416 AM CDT TUE OCT 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 AM     FLASH FLOOD      6 NW KERR WILDLIFE MANA 30.14N 99.57W
10/16/2018                   KERR               TX   LAW ENFORCEMENT

            MULTIPLE ROADS CLOSED DUE TO FLOODING ACROSS
            WESTERN KERR COUNTY.

&&

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 7:20 PM CDTRiver Flood WarningEWXKerr38 hr
Oct 15, 8:10 PM CDTFlash Flood WarningEWXBlanco, Gillespie5 hr
Oct 15, 8:35 PM CDTFlash Flood WarningEWXEdwards, Kerr, Real6 hr
Oct 15, 8:52 PM CDTRiver Flood WarningEWXKerr42 hr
Oct 15, 9:04 PM CDTAreal Flood AdvisoryEWXBurnet6 hr
Oct 15, 10:27 PM CDTFlash Flood WarningEWXBurnet2 hr
Oct 15, 10:38 PM CDTRiver Flood WarningEWXLlano28 hr
Oct 15, 10:38 PM CDTRiver Flood WarningEWXGillespie4 hr
Oct 15, 10:38 PM CDTRiver Flood WarningEWXBlanco30 hr
Oct 16, 12:31 AM CDTFlash Flood WarningEWXBurnet, Gillespie, Llano3 hr
Oct 16, 2:30 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real3 hr
Oct 16, 3:32 AM CDTFlash Flood WarningEWXGillespie, Llano18 hr
Oct 16, 6:17 AM CDTRiver Flood WarningEWXWilliamson15 hr
Oct 16, 9:32 AM CDTFlash Flood WarningEWXBurnet12 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.